# SDR AALA202411045383

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,320 hours, 38,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Failed Insp
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST DAMPING FUNCTION ON PASSENGER CREW DOOR 832. MAINTENANCE REPLACED  DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ONPASSENGER CREW DOOR 832  AT AFT GALLEY AREA I.A.W  AMM 52-13-14-000-001-B ANDAMM 52-13-14-400-001-B,
